# SDR AALA201804279029

- Difficulty date: April 24, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 54,207 hours, 26,817 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Haze
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT DOOR WINDOW FOGGED.  THE AIRCRAFT WAS GROUNDED.  REPAIRED IAW SRM 56-30-00, PRESSURIZED AIRCRAFT, AND PERFORMED SATISFACTORY OPERATIONAL CHECK. NO LEAKS FOUND.
